Mathematical Notes

, Volume 70, Issue 5–6, pp 673–681

Exact Inclusions of Gehring Classes in Muckenhoupt Classes

  • N. A. Malaksiano
Article

DOI: 10.1023/A:1012983028054

Cite this article as:
Malaksiano, N.A. Mathematical Notes (2001) 70: 673. doi:10.1023/A:1012983028054

Abstract

An exact bound for exponents of Muckenhoupt classes of functions containing a given Gehring class is obtained in the one-dimensional case.

Muckenhoupt class Gehring class reverse Hölder inequality measurable function 

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • N. A. Malaksiano
    • 1
  1. 1.I. I. Mechnikov Odessa National UniversityRussia

Personalised recommendations